# SDR QXEA2014050800387

- Difficulty date: April 23, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 186-225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 12 SHOWS EVIDENCE OF CORROSION AT BS 186 AND 225. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49, FIG 2, SHEET 2.  C/W HORIZON AIR CORROSION FINDINGS REPORT FORM M-184.  REMOVED SEAT TRACK NR 12, REF SRM 51-42-05 AND 51-41-00.  INSTALLED NEW SEAT TRACK NR 12, REF SRM 51-42-05, 51-40-15 AND 51-40-07.
